# SDR FDEA201204231523

- Difficulty date: April 23, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKIN DENTED AT BS 720 -740, STR 27.  REPAIR CARRIED OUT AS PER EA F-5330-158041 PART 1.  REPAIR CLASSIFIED AS MAJOR.
